MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION MONTAGE MRI IPG; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION MONTAGE MRI IPG; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1210B
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patients ipg had migrated towards the spine and was causing pain.The patient underwent a pocket revision procedure and was doing well postoperatively.

Brand Name
MONTAGE MRI IPG
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7894082
Report Number3006630150-2018-60973
Device Sequence Number1706764
Product Code LGW
UDI-Device Identifier08714729907114
UDI-Public08714729907114
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/23/2019
Device Model NumberSC-1210B
Device Catalogue NumberSC-1210B
Device Lot Number307106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR